# SDR ASAA0240181

- Difficulty date: November 5, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CORROSION ON SIDE WALL SUPPORT AT BS 727G AND WL 156.  REPAIRED IAW SRM.  (M)
